# SDR SWAA2024052982818

- Difficulty date: May 5, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 58,718 hours, 35,496 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB TRAILING EDGE LOCATED BTW ORSS261 TO ORSS275 AT RT WING.   REPLACED WEB AND FASTENERS ON TRAILING EDGE LOCATED BTW ORSS261 TO ORSS275 AT RT WING IAW B737-700 SRM 51-40-02;SRM 51-10-02 AND DWG 115A 2512 SHEET 14; REV. A.
